# SDR CALA2022081202052

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N68811
- Make and model: Boeing 737924ER
- Aircraft serial: 42175
- Aircraft time: 28,337 hours, 10,097 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Part number: NA
- Condition: Out Of Adjust
- Location: Mid Cabin Lav T
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE CHUTE DOOR IN LAVATORY NEEDS ADJUSTMENT MID CABIN LAV T MID CABIN LAV T LAV WILL BE INOP CLOSED NO PARTS IN SEA THIS IS THE MID LAV T..PARTS ADDED. DISPATCH DESK: 2    NAME: RA                   DATE: 11-AUG-22- NOC      DESK: 1    NAME: JJ                   DATE: 11-AUG-22- APPROVED CAP END IS MISSING ALONG WITH SLEEVE SPACER NO SLEEVE SPACER IN SEA UNABLE TO REPAIR NEED M&E 60-2540-3-0063 AND 60-2540-3-0064. COMPLIED WITH DDP OF THIS MEL.
